# SDR SWAA2025022090482

- Difficulty date: January 28, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-002: FWD CARGO FLOOR PANEL 120DF HAS COOROSION AT FASTENER HOLES AND MULTIPLE DENTS<[01] UPON FURTHER INVESTIGATION FOUND THERE TO BE MULTIPLE DENTS THAT ARE OUT OF LIMITS AND 46 INCHES OF CORROSION WITH MAX ALLOWED LENGTH OF CORROSION BEING 3 INCHES FOUND PANEL TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A276640 AND VERIFIED IT TO BE CORRECT REPLACEMENT MATERIAL IAW SRM 53-70-53-0I-0 FABRICATED PANEL 120DF IAW AMM 25-52-10-400-801 TREATED IAW AMM 51-21-41-370-802 AND APPLIED PRIMER IAW AMM 51-21-72-370-804 AND PLACED ON PANEL RACK;[02] AUDIT C/W
